| Model Number |
01.32.3241HCT |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
05/26/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30-may-2023: lot 2118345: (b)(4) items manufactured and released on 31-jan-2022.Expiration date: 2027-01-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Additional device involved: batch review performed on 30-may-2023: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot 2201966: 180 items manufactured and released on 04-may-2022.Expiration date: 2027-04-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of the review.
Event or Problem Description
At about 2 months after the primary surgery, the patient came in reporting pain due to a dislocation of the head from the liner and the cause is unknown.The surgeon revised successfully the liner and the head.